MathSciNet Relay Station
MathSciNet bibliographic data
MR1491874 20C15 (20E05 20E36)
Potapchik, A.; Rapinchuk, A. Low-dimensional linear representations of ${\rm Aut}\,F\sb n,\ n\geq 3$. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1437–1451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement